# SDR C2XA08SH134

- Difficulty date: November 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,544 hours, 18,464 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rivet
- Part number: 14532235401
- Part serial: 317
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK LT HORIZONTAL STAB L/E HAS NUMEROUS RIVETS WITH CORROSION UPPER AND LOWER SURFACE.  MX REMOVED AND REPLACED AFFECTED RIVETS ON LT HORIZONTAL STAB L/E UPPER AND LOWER SURFACE IAW EC5510-01192.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
